# SDR R61A201502230115

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 24,444 hours, 18,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002854
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,962 hours, 14,685 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT RT EMERGENCY BATTERY WAS INOPERATIVE.  MAINTENANCE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
